MAUDE Adverse Event Report: RICHARD WOLF GMBH ERAGON MODULAR; BABCOCK FORCEPS INSERT Ø 10MM

RICHARD WOLF GMBH ERAGON MODULAR; BABCOCK FORCEPS INSERT Ø 10MM
Model Number 8395214
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Richard wolf (rwgmbh) has concluded its investigation.There were no indications of a material or manufacturing defect.It is suspected that mechanical overload was the cause of the reported event.The type 8395214 inner forceps components have been in the product range since october 1993.Since then, there have been no further complaints regarding this type of device.
 
Event or Problem Description
It was reported that during a laparoscopic cholecystectomy, the joint hinge of one arm of the babcock forceps broke off.It fell into the surgical site and could not be retrieved even with the aid of a c-arm machine.The surgery was extended by approximately an hour.

Brand Name
ERAGON MODULAR
Common Device Name
BABCOCK FORCEPS INSERT Ø 10MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
oliver ehrlich
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key22798076
Report Number9611102-2025-00042
Device Sequence Number18270651
Product Code GEN
UDI-Device Identifier04055207016756
UDI-Public04055207016756
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8395214
Device Catalogue Number8395.214
Device Lot Number1404043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown